# SDR CALA0500052

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 58,754 hours, 30,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CLIP CORRODED AT STA 500, RBL 2 IN FORWARD BAGGAGE BIN FLOOR AREA.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-07 FIGURE 207.
